# SDR SWAA2016041450884

- Difficulty date: April 3, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 44,310 hours, 27,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Fitting
- Part number: 141A5220
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR SUPPORT FITTING CORRODED AT BS 344, LBL 59.  R & R FITTING IAW SRM & DWG.
